The instruction for medical use
of DOK-1 medicine Max
the Trade name
Max Mezhdunarodnoye the unlicensed name
Is not present
the Dosage form
of the Tablet Structure One Tablet contains
active agents: paracetamol of 500 mg
gvayfenezin 200 mg
of Phenylephrinum hydrochloride of 10 mg,
excipients: microcrystalline cellulose, starch corn, magnesium the stearate, talc purified, K-30 povidone, sodium of a crosskarmelloz, sodium of starch glikolit, silicon dioxide colloidal anhydrous.
of the Tablet of white color, a capsulovidny form with risky on one party.
Analgetics-antipyretics others. Anilides. Paracetamol in a combination with other drugs (excepting psikholeptik).
The ATX N02BE51 code
Pharmacokinetics Paracetamol properties is soaked up from a GIT with peak plasma concentration in 10 – 60 minutes after intake.
Paracetamol is distributed in the majority of body tissues. It gets through a placenta and is present at breast milk. Plasma linking with proteins is insignificant at usual therapeutic concentration, but with increase in a dose, concentration increases.
Paracetamol is metabolized perimushchestvenno in a liver by conjugation with a glucuronide and sulfate. Elimination half-life makes a 1-3chas. It is removed with urine mainly in the form of glyukuronidny and sulphatic conjugates. Less than 5% of paracetamol are removed in the form of not changed paracetamol.
Gvayfenezin is quickly absorbed from a GIT (in 25-30 min. after intake). Gets into the fabrics containing acid mucopolysaccharides. It is metabolized in a liver. Elimination half-life of 1 h. It is removed with urine in the form of inactive metabolites.
Phenylephrinum the hydrochloride is badly soaked up after intake. Bioavailability – no more than 40%. It is metabolized with the participation of MAO in a wall of intestines and at the first passing through a liver. A small part of the accepted dose is removed in not changed view with urine.
Analgetic-antipyretic of the combined structure which effect is caused by properties of the components which are a part of drug.
Paracetamol – non-narcotic analgesic and antipyretic. Possesses analgeziruyushchy, febrifugal and weak anti-inflammatory action. The mechanism of action is connected with inhibition of synthesis of prostaglandins and the block of both forms of enzyme of cyclooxygenase (TsOG-1, TsOG-2) in central nervous system, primary influence on the center of thermal control and pain in a hypothalamus.
Gvayfenezin – expectorant. Reduces surface intention and adhesive property of a phlegm that reduces its viscosity and facilitates evacuation from airways.
Phenylephrinum the hydrochloride has vasoconstrictive effect, reduces puffiness and hyperaemia of mucous membranes of upper parts of airways and adnexal bosoms.
are the acute, infectious and inflammatory diseases of upper airways (flu) which are followed by congestion of a nose, cough, a headache and a tonsillitis
the Route of administration and doses
to Adults and children 14 years are more senior: on 1 tablet 4 times a day. Maximum daily dose no more than 4 tablets.
Tablets should be washed down with a small amount of water.
The average duration of a course of treatment is 3-5 days.
– a headache, dizziness, irritability, nervousness
– skin rash, an itching, urticaria
– nausea, vomiting, pains in epigastriums, dryness in a mouth
it is rare
– acute pancreatitis
– a mydriasis, acute closed-angle glaucoma
– a depression, insomnia
– feelings of fatigue, drowsiness
– thrombocytopenia, a leukopenia, an agranulocytosis
– anemia, including hemolytic anemia
– a sulfhemoglobinemia, a methemoglobinemia
– arterial hypertension, bradycardia, tachycardia, heartbeat
– a hypoglycemia, an asthma
– a dysuria, an ischuria (in a prostate hyperplasia)
– a Quincke’s edema, Stephens-Johnson’s syndrome, anaphylactic reactions
Are possible at high doses
– diarrhea, gastric bleeding
– hepatotoxic action, gepatonekroz
– psychomotor excitement, orientation disturbance
– a hypoglycemic coma
– nephrotoxic action
of the Contraindication
– hypersensitivity to drug components
– a concomitant use of others paracetamol of the containing drugs
– a hyperthyroidism
– arterial hypertension
– coronary heart disease
– occlusive vascular diseases (for example Reynaud’s syndrome)
– the patients accepting therapy by MAO inhibitors and also within 14 days after the therapy termination by MAO inhibitors
– the patients accepting other sympathomimetics
– a prostate hyperplasia
– a liver or renal failure
– bronchial asthma
– hepatitis, pancreatitis
– a peptic ulcer of a stomach and a 12-perstny gut
– closed-angle glaucoma, a pheochromocytoma
– a Werlhof’s disease, a trombotsitopatiya
– pregnancy and the period of a lactation
– the children’s age up to 14 years
At simultaneous use of DOK-1 with barbiturates, tricyclic antidepressants, beta blockers, anticonvulsants, rifampicin, alcohol considerably increases hepatotoxic effects of paracetamol.
Paracetamol strengthens effect of indirect coagulants (coumarin derivatives), salicylic acid, caffeine, codeine.
At a combination to phenobarbital the methemoglobinemia amplifies.
With MAO inhibitors, potentiation of effects of Phenylephrinum is observed.
At simultaneous use of Phenylephrinum with beta blockers decrease the cardiostimulating activity, against the background of reserpine the arterial hypertension (owing to exhaustion of stocks of catecholamines in adrenergic neurons the sensitivity to sympathomimetics increases) is possible. Oxytocin, ergot alkaloids, tricyclic antidepressants, furasolidone, Procarbazinum, selegilin, sympathomimetics enhance pressor effect, and the last – and an aritmogennost.
With care are appointed in abnormal liver functions and kidneys and also to the patients taking other medicines, possessing hepatotoxic action.
It is not appointed along with others, the drugs containing paracetamol in order to avoid overdose and risk of development of side effects. Use of physostigmine with gvayfeneziny is contraindicated.
With care appoint to patients 70 years are more senior.
Influences of medicine on ability to run the vehicle or potentially dangerous mechanisms
Drug can cause drowsiness and dizziness therefore during treatment the driving and potentially dangerous mechanisms demanding concentration of attention is not recommended.
Symptoms: pallor of integuments, deterioration in appetite, nausea, vomiting, gepatonekroz (the severity of necrosis owing to intoxication directly depends on the accepted dose). Toxic action at adults perhaps after reception more than 10-15 g of paracetamol.
Treatment: gastric lavage, intake of activated carbon, introduction of donators of SH-group and predecessors of glutathione – methionine – in 8-9 h after overdose and N-Acetylcysteinum – in 12 h.
Symptomatic therapy. Need for holding additional therapeutic actions (further administration of methionine, in/in administration of N-Acetylcysteinum) depends on concentration of the paracetamol in blood and time which passed after its reception.
A form of release and packing
On 10 tablets in blister strip packaging from a film of polyvinylchloride of white color and aluminum foil.
On 1 blister strip packaging together with the instruction for use in the state and Russian languages place in a pack from cardboard.
To Store storage conditions in the dry, protected from light place, at a temperature not over 25 about S.
Hranit out of children’s reach!
not to use a period of storage after expiry date.